The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.


  • Springate, Neil D. 1999. On the correct use of the superfamilial name Pamphilioidea (Insecta: Hymenoptera). Journal of Natural History, vol. 33, no. 9. 1373-1377


EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!